# SDR NACA201503160019

- Difficulty date: March 16, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTALS AT BS 344-360, STR4L THRU STR12L. FABRICATED NEW PARTS IAW DWG 65-17685, REV H. AND SRM 53-10-15, FIG 1, REV 105. INSTALLED IAW SRM 51-30-01 AND 51-40-02, REV 105.
